# SDR QXEA2025092300309

- Difficulty date: September 22, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N661QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000955
- Aircraft time: 5,257 hours, 4,420 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2218. WHILE CLEANING FWD LAV, CLEANER INFORMED FLIGHT ATTENDANT SHE SMELLED SMOKE. ACCORDING TO FA & FO THE LAV SMOKE MASTE WARNING ILLUMINATED ON EICAS MOMENTARILY. THIS OCCURED AFTER ALL PASSENGERS HAD DEPLANED. REMOVED FROM SERVICE. PERFORMED A GVI INSPECTION OF FWD LAV AREA AND COMPARTMENTS. NO SIGNS OF SMOKE OR FIRE. INSPECTED FWD LAV FIRE BOTTLE PER AMM 26-25-01-200-801-A. NO DEFECTS NOTED. COULD NOT DUPLICATE. RETURNED TO SERVICE. NO PARTS REPLACED.
